# SDR 03FDEA01172

- Difficulty date: July 26, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7114519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO LEFT TUNNEL STA 5-123 LONGERON 37 SPLICE FITTING FOUND CRACK.  LEFT TUNNEL STA 5-123 LONGERON 37 SPLICE FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II.
